# SDR 2002UALA00746

- Difficulty date: April 21, 2002
- Submitted: April 30, 2002
- Operation: Air carrier
- Aircraft: N342UA
- Make and model: Boeing 737322
- Aircraft serial: 24246
- Aircraft time: 41,382 hours, 21,362 cycles
- Engine: Ge CFM56*
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 17R CREASE BEAM HAS CORROSION FROM STATION 294 TO 328 RBL 58 INBOARD ANGLE.  MAJOR REPAIR ACCOMPLISHED.  REPLACED SECTION OF CREASE BEAM INBOARD CHORD ANGLE.
